Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 2, Issue 3, 1966
Metadata
 

On the study of a singular point of Briot-Bouquet type of a system of ordinary nonlinear differential equations
Masahiro Iwano
pp. 307–359
Abstract | Full-Text PDF (4013 KB) | Metadata

Hukuhara's problem for equations of evolution
Setuzo Yosida
pp. 361–382
Abstract | Full-Text PDF (1649 KB) | Metadata

Sur une certaine condition sous laquelle une fonction de plusieurs variables complexes est holomorphe
Toshiaki Terada
pp. 383–396
Abstract | Full-Text PDF (1255 KB) | Metadata

Sur les equations fonctionnelles generalisees de Cauchy et quelques equations qui s'y rattachent
Akira Kuwagaki
pp. 397–422
Abstract | Full-Text PDF (1907 KB) | Metadata

A remark on Piron's paper
Ichiro Amemiya and Huzihiro Araki
pp. 423–427
Abstract | Full-Text PDF (406 KB) | Metadata

On the uniqueness in Cauchy's problem for elliptic equations
Kazunari Hayashida
pp. 429–449
Abstract | Full-Text PDF (1369 KB) | Metadata

Addenda: Complete Boolean algebras of type I factors
Huzihiro Araki and E. J. Woods
pp. 451–452
Abstract | Full-Text PDF (86 KB) | Metadata